# SDR CA960126018

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Retaining Ring
- Part number: 68726656244
- Condition: Mis Installed
- Location: Engine
- Component: Allsn, 250C20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RETAINING RING FOUND NOT TO BE FULLY INSTALLED DURING A TURBINE REMOVAL. IT WAS APPROXIMATELY 3/4 OF THE WAY OUT. ASSEMBLY RE-SHIMMED AND NEW RETAINING RING INSTALLED. AIRCRAFT RETURNED TO SERVICE.
